MAUDE Adverse Event Report: CONCENTRIC MEDICAL DAC 070 105CM; CATHETER, PERCUTANEOUS

CONCENTRIC MEDICAL DAC 070 105CM; CATHETER, PERCUTANEOUS
Catalog Number 90770
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device is not available.
 
Event or Problem Description
It was reported that during innominate artery stenosis (ias) occlusion case, the distal of the subject device was found to be broken after reaching the place and did aspiration.So the operator replaced it with other catheter to finish the procedure.There were no reported clinical consequences to the patient due to this event.
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.There was no break observed during visual inspection.The dac was compressed in several places along its proximal shaft and severely compressed (flattened) on its distal shaft.Additionally, the distal tip marker was also compressed; likely due to some procedural factors encountered during use.It is possible that the dac was damaged when it was withdrawn from the treatment site following aspiration.However, the exact cause could not be definitively determined as no resistance was reported during the procedure and the patient's anatomy was not reported to be tortuous.From the condition of the device, the functional test could not be performed.The device was stated to have been in a good condition prior to the procedure and was prepared as per device directions for use (dfu).Additional information provided by the customer indicated that there was no allegation against the catheter that was used with the dac.No other items were returned with the dac for analysis.Based on results of the investigation and available information, the reported shaft broken was not confirmed.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.
 
Event or Problem Description

Brand Name
DAC 070 105CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
CONCENTRIC MEDICAL
301 east evelyn
mountain view CA 94041
MDR Report Key8177548
Report Number0002954917-2018-00083
Device Sequence Number13717629
Product Code DQY
UDI-Device Identifier07613327313932
UDI-Public07613327313932
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K151667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2019
Device Catalogue Number90770
Device Lot Number63181
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2019
Initial Date Received by Manufacturer 11/26/2018
Supplement Date Received by Manufacturer01/28/2019
Initial Report FDA Received Date12/18/2018
Supplement Report FDA Received Date01/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR
Patient Weight72